Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Vommiting, nausea and stomach pains at 37 weeks of pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions

Doctor :   hi
User :   hi im 37 weeks pregnant and ive started to vomit and have some stomach pains
Doctor :   how can i help you?
Doctor :   ok
Doctor :   how many times did you vomit?
User :   just once, but was nauseated for a couple of hours
Doctor :   ok
Doctor :   any other symptoms?
User :   that and just being very very uncomfortable
Doctor :   ok
Doctor :   after vomiting the uncomfortable feeling will persist for some tiime
User :   ok what is the vomiting coming from
Doctor :   it might be due to gastritis
Doctor :   or any other cause
User :   ive had that twice already this year
Doctor :   nut we need to worry about your pregnancy rather than
User :   ok
Doctor :   vomiting
User :   yes, i mean the stomach flu
Doctor :   ok
Doctor :   jsut wait and see if you vomit again?

Doctor :   if you dont
Doctor :   well and good
Doctor :   rehydrate yourself with fluids
Doctor :   are you ther?
Doctor :  
I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor